MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ULTRACLEAN; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ULTRACLEAN; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 139104EXT
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Examination of returned unused device 139104ext found that there was an insufficient heat-seal.Examination was done with a dye leak test.A root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be that the device was improperly sealed at manufacturing.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 191 reports, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.0002.Per the instructions for use, the user is advised the following: sterility guaranteed unless package has been opened, broken, or damaged.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
During incoming inspection, the distributor rejected this device, 139104ext accessory electrode coated blade with extended insulation, for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
ULTRACLEAN
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key21207564
Report Number3007305485-2025-00006
Device Sequence Number19785839
Product Code GEI
UDI-Device Identifier10653405007197
UDI-Public(01)10653405007197(17)280729(10)202307315
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K991855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number139104EXT
Device Lot Number202307315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic